# SDR R61A2020102200692

- Difficulty date: October 7, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 26,941 hours, 19,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK FOUND ON FWD FUSELAGE COCKPIT UNDER FLOOR CONSOLE ANGLE AT FR 12 AND BL 0.  FWD FUSELAGE COCKPIT UNDER FLOOR CONSOLE ANGLE AT FR 12 AND BL 0 REPLACED, IAW SRM 51-41-01.  A/C REMAINS IN CHECK.
